MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. PROCOTYL PRIME BF QUAD SHELL 52 MM GROUP C; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. PROCOTYL PRIME BF QUAD SHELL 52 MM GROUP C; HIP COMPONENT
Model Number P3SBQC52
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code No Information (3190)
Date of Event 07/18/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation completed.Evaluation codes added.
 
Event or Problem Description
Allegedly, patient was revised due to aseptic loosening of prosthetic hip.Medwatch number: mw5094811.

Brand Name
PROCOTYL PRIME BF QUAD SHELL 52 MM GROUP C
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key10270882
Report Number3010536692-2020-00485
Device Sequence Number3399453
Product Code LPH
UDI-Device IdentifierM684P3SBQC521
UDI-PublicM684P3SBQC521
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K170444
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberP3SBQC52
Device Catalogue NumberP3SBQC52
Device Lot Number1811831
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date06/23/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2020
Initial Report FDA Received Date07/14/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;